Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On perfect $ C\sp \ast$-algebras

Author: R. J. Archbold
Journal: Proc. Amer. Math. Soc. 97 (1986), 413-417
MSC: Primary 46L05
MathSciNet review: 840621
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that injective $ {C^ * }$-algebras are perfect, as are certain maximal simple $ {C^ * }$-algebras. Some properties of the perfect $ {C^ * }$-algebra $ {A_c}$ arising from a UHF algebra $ A$ are obtained by considering a masa with the extension property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05

Additional Information

PII: S 0002-9939(1986)0840621-8
Keywords: Perfect $ {C^ * }$-algebra, injective, maximal simple, masa, UHF algebra
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia